# SDR DALA2022073005243

- Difficulty date: July 29, 2022
- Submitted: July 30, 2022
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 131,431 hours, 19,591 cycles
- System (JASC): 2565 · Escape Slide
- Part: Squib
- Condition: Failed Insp
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0181, DURING SVC CHECK, TEST 2 SPOILER SQUIB WILL NOT TEST. CORRECTIVE ACTION: REPLACED OVERWING ESCAPE SYSTEM K4 RELAY SPOILER SQUIB. (9305431)
